Zygmund Type Mean Lipschitz Spaces on the Unit Ball of ℂn

Ern Gun Kwon, Hong Rae Cho, Hyungwoon Koo

Research output: Contribution to journalArticlepeer-review


On the unit ball of ℂn, the space of those holomorphic functions satisfying mean Lipschitz condition (Formula presented) is characterized by integral growth conditions of the tangential derivatives as well as the radial derivatives, where ωp*(t, f) denotes the double difference Lp modulus of continuity defined in terms of the unitary transformations of ℂn.

Original languageEnglish
Pages (from-to)543-553
Number of pages11
JournalPotential Analysis
Issue number2
Publication statusPublished - 2014 Jun

Bibliographical note

Funding Information:
Ern Gun Kwon was supported by NRF-2010-0021986. Hong Rae Cho was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government (NRF-2011-0013740). Hyungwoon Koo was supported by NRF-2012000705.


  • Besov space
  • Mean Lipschitz condition
  • Mean modulus of continuity
  • Zygmund class

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Zygmund Type Mean Lipschitz Spaces on the Unit Ball of ℂn'. Together they form a unique fingerprint.

Cite this